# SDR 9511219755

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torsion Spring
- Condition: Bent
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON APPROACH FOR LANDING AT MBS, UNABLE TO EXTEND FLAPS FOR LANDING, HANDLE JAMMED IN THE UP POSITION.  CONFERRED WITH MAINTENANCE CONTROL, UNABLE TO UNJAM.  DECLARED EMERGENCY AND RETURNED TO DTW FOR A NO FLAP LANDING.  NO FURTHER INCIDENTS.  FOUND FLAP RELEASE TRIGGER BINDING.  ALSO, FOUND FLAP HANDLE LATCH TORSION SPRING BENT.  INSTALLED NEW TORSION SPRING, CYCLED FLAP HANDLE SEVERAL TIMES, CHECKED OK.
